# SDR ASAA2013101396174

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,320 hours, 8,207 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 10C0323
- Condition: Failed
- Location: Apu
- Part time: 4,657 hours, 6,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START CYCLE WITH GROUND POWER CONNECTED AND POWERING ACFT,  BATTERY DISCHARGE LIGHT ILLUMINATED WITH ASSOCIATED DROP IN DC VOLTAGE. AUX BATTERY DROPS TO APPROX 22 VDC AND THEN RECOVERS APPROX 10 SECONDS AFTER THE APU START CYCLE IS COMPLETE.  ACFT GROUNDED.  REMOVED STARTER GENERATOR IAW 49-41-21-000-801 AND INSTALLED SERVICEABLE STARTER GENERATOR IAW 49-41-21-400-801.  APU STARTING AND OPS TESTED IAW 49-11-00-860-801, GOOD.  NO LEAK NOTED.
